# SDR CALA0100731

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 29L SPLICE CORRODED IN FORWARD CARGO AREA AT FS 225.  THE LONGERON SPLICE WAS REMOVED AND A NEW SPLICE WAS INSTALLED IAW SRM 53-01, FIGURE 1, 51-30-2, 51-10-4, AND 51-30-5.
